Exponentiation in power series fields

Zitieren

Dateien zu dieser Ressource

Prüfsumme: MD5:21d47800ce34b7c349beff54fc37be27

KUHLMANN, Franz-Viktor, Salma KUHLMANN, Saharon SHELAH, 1997. Exponentiation in power series fields. In: Proceedings of the American Mathematical Society. 125(11), pp. 3177-3183. ISSN 0002-9939. eISSN 1088-6826

@article{Kuhlmann1997Expon-517, title={Exponentiation in power series fields}, year={1997}, number={11}, volume={125}, issn={0002-9939}, journal={Proceedings of the American Mathematical Society}, pages={3177--3183}, author={Kuhlmann, Franz-Viktor and Kuhlmann, Salma and Shelah, Saharon} }

<rdf:RDF xmlns:dcterms="http://purl.org/dc/terms/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#" xmlns:foaf="http://xmlns.com/foaf/0.1/" xmlns:void="http://rdfs.org/ns/void#" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/517"> <dc:creator>Shelah, Saharon</dc:creator> <dcterms:bibliographicCitation>First publ. in: Proceedings of the American Mathematical Society 125 (1997), 11, pp. 3177-3183</dcterms:bibliographicCitation> <dcterms:issued>1997</dcterms:issued> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2011-03-22T17:44:53Z</dcterms:available> <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/> <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dcterms:abstract xml:lang="eng">We prove that for no nontrivial ordered abelian group G, the ordered power series field R((G)) admits an exponential, i.e. an isomorphism between its ordered additive group and its ordered multiplicative group of positive elements, but that there is a non-surjective logarithm. For an arbitrary ordered field k, no exponential on k((G)) is compatible, that is, induces an exponential on k through the residue map. This is proved by showing that certain functional equations for lexicographic powers of ordered sets are not solvable.</dcterms:abstract> <dc:rights>deposit-license</dc:rights> <dc:language>eng</dc:language> <dc:creator>Kuhlmann, Franz-Viktor</dc:creator> <dc:contributor>Shelah, Saharon</dc:contributor> <foaf:homepage rdf:resource="http://localhost:8080/jspui"/> <dc:contributor>Kuhlmann, Salma</dc:contributor> <dc:format>application/pdf</dc:format> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2011-03-22T17:44:53Z</dc:date> <dcterms:title>Exponentiation in power series fields</dcterms:title> <dc:creator>Kuhlmann, Salma</dc:creator> <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dc:contributor>Kuhlmann, Franz-Viktor</dc:contributor> <dcterms:rights rdf:resource="http://nbn-resolving.org/urn:nbn:de:bsz:352-20140905103416863-3868037-7"/> <bibo:uri rdf:resource="http://kops.uni-konstanz.de/handle/123456789/517"/> <dcterms:hasPart rdf:resource="https://kops.uni-konstanz.de/bitstream/123456789/517/1/07_Exponentiation_in_power_1997.pdf"/> <dspace:hasBitstream rdf:resource="https://kops.uni-konstanz.de/bitstream/123456789/517/1/07_Exponentiation_in_power_1997.pdf"/> </rdf:Description> </rdf:RDF>

Dateiabrufe seit 01.10.2014 (Informationen über die Zugriffsstatistik)

07_Exponentiation_in_power_1997.pdf 74

Das Dokument erscheint in:

KOPS Suche


Stöbern

Mein Benutzerkonto